MathSciNet Relay Station
MathSciNet bibliographic data
MR1837218 (2002d:14087) 14N10 (14H10 14H30)
Vakil, Ravi Genus 0 and 1 Hurwitz numbers: recursions, formulas, and graph-theoretic interpretations. Trans. Amer. Math. Soc. 353 (2001), no. 10, 4025–4038 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement